Ghent University Academic Bibliography

Advanced

m-systems of polar spaces and SPG reguli

Deirdre Luyckx (2002) BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 9(2). p.177-183
abstract
It will be shown that every m-system of W2n+1(q), Q(-)(2n+1,q) or H(2n, q(2)) is an SPG regulus and hence gives rise to a semipartial geometry. We also briefly investigate the semipartial geometries, associated with the known m-systems of these polar spaces.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
SPG regulus, m-system, semipartial geometry, SEMI-PARTIAL GEOMETRIES
journal title
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
Bull. Belg. Math. Soc.-Simon Steven
volume
9
issue
2
pages
177-183 pages
Web of Science type
Article
Web of Science id
000183864600003
JCR category
MATHEMATICS
JCR impact factor
0.221 (2002)
JCR rank
143/167 (2002)
JCR quartile
4 (2002)
ISSN
1370-1444
language
English
UGent publication?
yes
classification
A1
copyright statement
I have retained and own the full copyright for this publication
id
149163
handle
http://hdl.handle.net/1854/LU-149163
alternative location
http://projecteuclid.org/euclid.bbms/1102715097
date created
2004-01-14 13:38:00
date last changed
2016-12-19 15:37:50
@article{149163,
  abstract     = {It will be shown that every m-system of W2n+1(q), Q(-)(2n+1,q) or H(2n, q(2)) is an SPG regulus and hence gives rise to a semipartial geometry. We also briefly investigate the semipartial geometries, associated with the known m-systems of these polar spaces.},
  author       = {Luyckx, Deirdre},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  keyword      = {SPG regulus,m-system,semipartial geometry,SEMI-PARTIAL GEOMETRIES},
  language     = {eng},
  number       = {2},
  pages        = {177--183},
  title        = {m-systems of polar spaces and SPG reguli},
  url          = {http://projecteuclid.org/euclid.bbms/1102715097},
  volume       = {9},
  year         = {2002},
}

Chicago
Luyckx, Deirdre. 2002. “M-systems of Polar Spaces and SPG Reguli.” Bulletin of the Belgian Mathematical Society-simon Stevin 9 (2): 177–183.
APA
Luyckx, D. (2002). m-systems of polar spaces and SPG reguli. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 9(2), 177–183.
Vancouver
1.
Luyckx D. m-systems of polar spaces and SPG reguli. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 2002;9(2):177–83.
MLA
Luyckx, Deirdre. “M-systems of Polar Spaces and SPG Reguli.” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 9.2 (2002): 177–183. Print.